# SDR DALA2018052503609

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 59,199 hours, 22,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK FLOOR STRUCTURE INTERCOSTAL BTW STATION 344 TO STA 360 BL 0, AT PASSENGER CABIN. MAINTENANCE REPLACED INTERCOSTAL BTW STA 344 TO STA 360 BL 0, AT PASSENGER CABIN PER SRM 51-40-02.
